# SDR C1HA200383002

- Difficulty date: February 24, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE DETECTOR GROUND CIRCUIT LIGHT FLICKERED OCCATIONALLY DURING CRUISE. PREFLT CK OK.  INSPECTED NR 1 ENGINE FIRE LOOP, COWLING & CLAMPS ADJUSTED FROM POTENTIAL GROUND SPOTS. TESTED SYS. CHECKS OK.
